MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC REVANESSE LIPS+ (WITH LIDOCAINE)

PROLLENIUM MEDICAL TECHNOLOGIES INC REVANESSE LIPS+ (WITH LIDOCAINE)
Model Number PN40149
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Injection Site Pooling (4840)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient information: the patient is a 40-year-old female with hsv type i with last outbreak 1 year ago, no history of injections or allergies.Also does not have auto immune conditions.Adverse event information: the clinic reported on (b)(6) 2025 that patient who was injected on (b)(6) 2025 with 4 ml of revanesse lips+ with lidocaine showed angioedema 5-10 minutes post starting injection.However, the clinic manager reported to prollenium medical that the patient is doing fine now.Follow-up communications with clinic: after receiving the report on 16 apr 2025 by prollenium, they reached out to the clinic to obtain more information to conduct a through investigation.Results of medical assessment: on (b)(6) 2025 a patient received less than 0.4 cc of revanesse lips into her upper lip.Prior to injection the injecting rn applied compounded high concentration topical anesthetic blt (benzocaine, lidocaine, tetracaine) to the patient's upper and power lips.Within 5 min of injecting the upper lip the patients both lips swelled in an allergic nature.The patient was given one benadryl 50 mg tablet and the swelling subsided.The small amount of ha was not dissolved.The swelling did not reoccur."my clinical opinion is that is a commonly seen allergic reaction caused by high concentration of topical anesthetic applied to the thin epithelium and mucosa of the lips.Benzocaine is the most allergenic of all topical anesthetics.I see no evidence of this being an adverse event caused by ha filler as the filler was not dissolved and the allergic swelling did not return.".
 
Additional Manufacturer Narrative
Medical opinion from prollenium medical technologies inc.: on (b)(6) 2025 a patient received less than 0.4 cc of revanesse lips into her upper lip.Prior to injection the injecting rn applied compounded high concentration topical anesthetic blt (benzocaine, lidocaine, tetracaine) to the patient's upper and power lips.Within 5 min of injecting the upper lip the patients both lips swelled in an allergic nature.The patient was given one benadryl 50 mg tablet and the swelling subsided.The small amount of ha was not dissolved.The swelling did not reoccur."my clinical opinion is that is a commonly seen allergic reaction caused by high concentration of topical anesthetic applied to the thin epithelium and mucosa of the lips.Benzocaine is the most allergenic of all topical anesthetics.I see no evidence of this being an adverse event caused by ha filler as the filler was not dissolved and the allergic swelling did not return.".

Brand Name
REVANESSE LIPS+ (WITH LIDOCAINE)
Common Device Name
REVANESSE LIPS+ (WITH LIDOCAINE)
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC
138 industrial park way north
aurora, ontario L4G4C 3
CA  L4G4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES
138 industrial parkway n
aurora, ontario L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, ontario L4G 4-C3
CA   L4G 4C3
MDR Report Key22006372
Report Number3004423487-2025-00009
Device Sequence Number7220661
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2026
Device Model NumberPN40149
Device Lot Number24E135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite